Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

My periods also seem to be coming later and later each month. what could be the reason for it ?

I have been off of birth control( Ortho )for about a year now. My periods have always been regular and have come the second week of every month. Since October however my periods have become irregular. I have begun cramping which I never have before. My periods also seem to be coming later and later each month. This month I am a week late according to when I last had a period. I have recently become sexual active I. The past 2 months. An EPT home pregnancy test came up negative. I would like to know if I have reason for concern.
Asked On : Fri, 28 Jan 2011
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
If you are having regular monthly periods even a week late its fine.But if you have a gap of more than 2 months or so then there is cause for concern.7-10 days difference is ok as many people have longer cycles.But more than that needs to be investigated for causes.See a gynaecologist for that.
Answered: Fri, 28 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor